MathSciNet Relay Station
MathSciNet bibliographic data
MR1743992 62M10 (60F10 62F10 62M05)
Liptser, R.; Spokoiny, V. Deviation probability bound for martingales with applications to statistical estimation. Statist. Probab. Lett. 46 (2000), no. 4, 347–357.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement